# SDR FDEA201606272157

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6066529
- Part serial: 034
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP UPPER SURFACE CRACKED SKIN AT APPROXIMATELY XOFH 548, DEFECTIVE.  INSTALLED DOUBLER AND FILLER IAW SRM 57-00-01, FIG 4, VOL 1.  CLEANED AND PAINTED LT WING OTBD FLAP UPPER SURFACE IAW SRM 51-21-02, VOL 2.
